Natural star products on symplectic manifolds and quantum moment maps
UNSPECIFIED (2003) Natural star products on symplectic manifolds and quantum moment maps. LETTERS IN MATHEMATICAL PHYSICS, 66 (1-2). pp. 123-139. ISSN 0377-9017Full text not available from this repository.
We define a natural class of star products: those which are given by a series of bidifferential operators which at order k in the deformation parameter have at most k derivatives in each argument. This class includes all the standard constructions of differential star products. We show that any such star product on a symplectic manifold defines a unique symplectic connection. We parametrise such star products, study their invariance properties and give necessary and sufficient conditions for them to have a quantum moment map. We show that Kravchenko's sufficient condition for a moment map for a Fedosov star product is also necessary.
|Item Type:||Journal Article|
|Subjects:||Q Science > QC Physics|
|Journal or Publication Title:||LETTERS IN MATHEMATICAL PHYSICS|
|Publisher:||KLUWER ACADEMIC PUBL|
|Number of Pages:||17|
|Page Range:||pp. 123-139|
Actions (login required)